# SDR QMLA2022100720067

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 8,533 hours, 22,264 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,686 hours, 8,356 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: A030SM40021
- Condition: Failed
- Location: M/R Swashplate
- Part time: 247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASSEMBLY OF THE LOWER SCISSOR THE CLEARANCE “J” COULD NOT BE OBTAINED. REF MM REV 16 AMM 62-33-00,4-1 PARA F.2.C.1.G. THE SCISSORS LINK WAS DISASSEMBLED, AND THE BUSHING LENGTH WAS MEASURED AND FOUND TO BE 3.3046”. A NEW AIR BUS BUSHING P/N 704A33-640-021 WAS MEASURED AND FOUND TO HAVE A LENGTH OF 3.3100. THE NEW BUSHING P/N 704A33-640-021 BEING .0054” IN LENGTH LONGER WILL PROVIDE THE CORRECT “J” MEASUREMENT. THE SHORTER BUSHING ARE SUSPECTED TO BE P/N A030SM40021.
